# SDR VQMA2022051611001

- Difficulty date: May 22, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N860TX
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 16,117 hours, 9,930 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 6710135767101358
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 16,118 hours, 9,931 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED THE WING ATTACH FITTING INSPECTION REQUIRED BY TEXTRON SERVICE LETTER SL750-57-07 AND FOUND CRACKS IN BOTH THE LH AND RH AUX SPAR CARRY THROUGH FITTINGS.  WITH ACCEPTANCE AND RECOMMENDATION THROUGH TEXTRON ENGINEERING, N860TX WAS RELOCATED FROM KLNK TO KBJC THROUGH A SPECIAL FLIGHT PERMIT TO COMPLETE REPAIRS AND REPLACE THE LH AND RH WING ATTACH FITTINGS.  THE WING ATTACH FITTINGS WERE REPLACED. REMOVED DAMAGED LH INBD FWD WING ATTACH FITTING PN 6710135-7 SN NA.  INSTALLED NEW LH INBD FWD WING ATTACH FITTING PN 6710135-7 SN NA WITH NEW FASTENERS FROM SHOP SUPPLIES.  REF CESSNA 750 SRM 51-40-00.  NO OTHER DEFECTS NOTED AT THIS TIME.  REMOVED DAMAGED RH INBD FWD WING ATTACH FITTING PN 6710135-8 SN NA.  INSTALLED NEW RH INBD FWD WING ATTACH FITTING PN 6710135-8 SN NA WITH NEW FASTENERS FROM SHOP SUPPLIES.  REF CESSNA 750 SRM 51-40-00.  NO OTHER DEFECTS NOTED AT THIS TIME.
